Next Article in Journal
The Lifts of Langrange and Hamilton Equations to the Extended Vecor Bundles
Previous Article in Journal
Forming of High Strength/Low Formability Metal Sheets at Elevated Temperatures
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1996, 1(1), 15-20; https://doi.org/10.3390/mca1010015

Lie Symmetries of Differential Equations by Computer Algebra

Istanbul Technical University, Mathematics Department, Maslak 80626, Istanbul, Turkey
Published: 1 June 1996
PDF [2723 KB, uploaded 1 April 2016]

Abstract

In this paper we restrict ourselves to Lie point symmetries an applications to the fourth order generalized Burgers equation GBE4. Using computer programs under the computer algebra package MATHEMATICA we find a three dimensional solvable Lie algebra of point symmetries of the GBE4 equation. The similarity reductions due to these symmetries have also been obtained.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Can, M. Lie Symmetries of Differential Equations by Computer Algebra. Math. Comput. Appl. 1996, 1, 15-20.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top